American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Arnold W. Miller and Boaz Tsaban. Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010) 3313-3321. MR 2653961.
Abstract, references, and article information
View Article: PDF

[2] N. H. Bingham and A. J. Ostaszewski. Automatic continuity via analytic thinning. Proc. Amer. Math. Soc. 138 (2010) 907-919. MR 2566557.
Abstract, references, and article information
View Article: PDF

[3] Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy. Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008) 2515-2520. MR 2390521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael J. Evans, Paul D. Humke and Karen Saxe. A characterization of $\sigma$-symmetrically porous symmetric Cantor sets . Proc. Amer. Math. Soc. 122 (1994) 805-810. MR 1205490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. B. Brown and Z. Piotrowski. Co-Blumberg spaces . Proc. Amer. Math. Soc. 96 (1986) 683-688. MR 826502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jacek Cichoń and Michał Morayne. On differentiability of Peano type functions. III . Proc. Amer. Math. Soc. 92 (1984) 432-438. MR 759669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1